# SDR AUS20021412

- Difficulty date: December 9, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 513102057
- Condition: Corroded
- Location: Vertical Stabili
- Component: Vertical Stabili, Cessna, 402C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL FIN FORWARD MOUNT BRACKET EXCESSIVELY CORRODED.
